MathSciNet Relay Station
MathSciNet bibliographic data
MR2896637 91B30 (60K10)
Dong, Ji Guo; Liu, Guo Xin Joint distribution of the supremum, infimum and number of zeros in the Markov-modulated risk model. (Chinese) Chinese J. Appl. Probab. Statist. 27 (2011), no. 5, 473–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement